# SDR CA011109003

- Difficulty date: November 9, 2001
- Submitted: December 12, 2001
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 13,798 hours
- Engine: Lyc TIO540J2BD
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Link
- Part number: 4204200
- Condition: Broken
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(CAN) LINK FAILED AFTER TAKEOFF AND GEAR WOULD NOT COME UP. FORTUNATELY IT WENT BACK DOWN AND AIRCRAFT LANDED NORMALLY. IT COULD HAVE BEEN WORSE VERY EASILY. I WAS ALSO INFORMED BY OPERATOR THAT THIS IS THE SECOND TIME THAT THIS HAS HAPPENED.
